MathSciNet Relay Station
MathSciNet bibliographic data
MR667790 (84d:32038) 32H35 (14D25)
Rudin, Walter Proper holomorphic maps and finite reflection groups. Indiana Univ. Math. J. 31 (1982), no. 5, 701–720.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement